# SDR AALA970001

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTS IN AFT SECTION OF COACH INOPERATIVE.  TRIMMED EXCESSIVE TRACK COVER AND RECONNECTED CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
